# SDR USAA20100818SB132

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NAS - DURING PREFLIGHT, PILOT REPORTED THE FORWARD LAVATORY SMOKE DETECTOR ALARM SOUNDS CONTINUOUSLY UNTIL BATTERY IS DISCONNECTED.  NO SMOKE NOTED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK NORMAL.
